The method of quasisolutions in an inverse problem of hydroaerodynamics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 50-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_10_a6,
author = {A. M. Elizarov and N. B. Il'inskiǐ},
title = {The method of quasisolutions in an inverse problem of hydroaerodynamics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--59},
year = {1984},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_10_a6/}
}
A. M. Elizarov; N. B. Il'inskiǐ. The method of quasisolutions in an inverse problem of hydroaerodynamics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1984), pp. 50-59. http://geodesic.mathdoc.fr/item/IVM_1984_10_a6/